# SDR YENA201703030145

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N279JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000090
- Aircraft time: 27,256 hours, 17,053 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359718
- Part serial: 1185
- Condition: Failed
- Location: Aft Cargo
- Part time: 27,795 hours, 17,526 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AT 500 FT, CREW RECEIVED AN EICAS MESSAGE FOR AFT CARGO SMOKE. CARGO FIRE BOTTLE WAS ARMED THEN FIRED. CREW INITIATED AIR TURN BACK TO DEPARTURE, AND LANDED UNEVENTFULLY.  R & R ALL FWD CARGO SMOKE DETECTORS IAW AMM 26-15-01. ALL OPS TEST NORMAL.
